On torsion classes generated by radical classes of lattice ordered groups

Ján Jakubík

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 2-3, page 115-119
  • ISSN: 0044-8753

How to cite

top

Jakubík, Ján. "On torsion classes generated by radical classes of lattice ordered groups." Archivum Mathematicum 026.2-3 (1990): 115-119. <http://eudml.org/doc/18292>.

@article{Jakubík1990,
author = {Jakubík, Ján},
journal = {Archivum Mathematicum},
keywords = {-group; linearly ordered group; radical classes; lattice-ordered groups; torsion classes},
language = {eng},
number = {2-3},
pages = {115-119},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On torsion classes generated by radical classes of lattice ordered groups},
url = {http://eudml.org/doc/18292},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Jakubík, Ján
TI - On torsion classes generated by radical classes of lattice ordered groups
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 2-3
SP - 115
EP - 119
LA - eng
KW - -group; linearly ordered group; radical classes; lattice-ordered groups; torsion classes
UR - http://eudml.org/doc/18292
ER -

References

top
  1. P. Conrad, Lattice ordered groups, Tulane Lecture Notes, Tulane University 1970. (1970) Zbl0258.06011
  2. M. Darnel, Closure operators on radical classes of lattice ordered groups, Czechoslov. Math. J. 37, 1987, 51-64. (1987) Zbl0661.06007MR0875127
  3. L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford 1963. (1963) Zbl0137.02001MR0171864
  4. J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Mathematica 21, 451-477, Academic Press 1977. (1977) Zbl0368.06013MR0491397
  5. J. Jakubík, Products of radical classes of lattice ordered groups, Acta Math. Univ. Comenianae 39, 1980, 31-41. (1980) Zbl0508.06019MR0619260
  6. J. Jakubík, Closure operators on the lattice of radical classes of lattice ordered groups, Czechoslov. Math. J. 38, 1988, 71-74. (1988) Zbl0655.06012MR0925941
  7. J. Martinez, Torsion theory for l-groups, I, Czechoslov. Math. J. 25, 1975, 284-294. (1975) MR0389705

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.